# SDR UIEA2011101900579

- Difficulty date: October 12, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STEP PORTION OF THE RT AFT OVERWING ESCAPE HATCH ASSY WAS FOUND MISSING.   A REPLACEMENT STEP WAS FABRICATED.
